Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Had blood drawn, an IV inserted, vein is itchy with rashes and bumps. Solution?

i just had my blood drawn, plus an IV inserted into my left arm. I take 60mg of vyvanse . it has been a week since i was into the hospital. i noticed just now that the vein traveling up my upper left arm from the original needle entry point is bruised (in the shape of a vein), while the area on my left forearm is bruised in a blotch. The area has only been mildly itchy for the past two days or so and there were mild, rash-like bumps over the needle-entry point. My arm does not hurt and is not swollen. I have never noticed any bruised since I ve been on my medication . What ought I do? Cause for concern?
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing in.
The lesion you are describing can be purpuric lesions or thrombophlebitis.
Oral and topical antibiotics would be needed for treatment.
Your attending doctor can treat the condition effectively.
It is not to be worried about.
Hope this helps.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor